slide 1 of 10, Tylenol Extra Strength Pain Reliever Caplets - Acetaminophen - 10ct, 10 ct
slide 1 of 10, Tylenol Extra Strength Pain Reliever Caplets - Acetaminophen - 10ct, 10 ct

Tylenol

Tylenol Extra Strength Pain Reliever Caplets - Acetaminophen - 10ct

$2.59

10 ct

Skip the $10 delivery fee

Try Shipt membership free for 14 days, then $99/year. Available at checkout.

Target

Target

Available in

02132


  • Tylenol Extra Strength Caplets with 500 mg acetaminophen per caplet to relieve pain & reduce fever
  • Extra-strength pain relief medicine to temporarily relieve minor aches and pains
  • Pain relief medicine caplets with 500 mg acetaminophen also work as an effective fever reducer
  • Relieves minor aches & pains due to headache, backache, toothache, arthritis pain & menstrual cramps
  • Acetaminophen caplets also provide fast-acting pain relief for aches caused by the common cold
  • Pain relief medicine from the #1 doctor-recommended brand for pain relief and fever reduction
  • This extra strength oral pain relief medicine can be used by adults & children 12 years & older
  • When used as directed, this extra strength pain reliever has an excellent safety profile

Tylenol Extra Strength Pain Relief Caplets temporarily reduce fever and relieve minor aches and pains. Each 500 mg acetaminophen pain relief tablet provides strong, fast acting pain relief from headac…

Ingredients

Active Ingredient (In Each Caplet)Acetaminophen 500 mg, Purpose: Pain Reliever/fever Reducer, Inactive Ingredients: Carnauba Wax, Corn Starch Red 40 Aluminum Lake, Hypromellose, Magnesium Stearate, Mo…

Trial/Mini/Travel Size: Yes

Suggested Age: 12 Years and Up

Health Facts: Contains Acetaminophen

Active Ingredient Strength Value: 500 Milligrams

Product Warning: Contains Acetaminophen

Product Form: Caplet

Primary Active Ingredient: Acetaminophen

Package Quantity: 10